# SDR SWIA200820154

- Difficulty date: May 29, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 14,769 hours, 11,371 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 280 BEAM RBL 12 AFT FACE CRACKED (C-CHECK).  REPAIRED PER REO.
